MAUDE Adverse Event Report: CHANGE HEALTHCARE CANADA COMPANY CHANGE HEALTHCARE ENTERPRISE VIEWER

CHANGE HEALTHCARE CANADA COMPANY CHANGE HEALTHCARE ENTERPRISE VIEWER
Model Number 2.1
Medical Device Problem Codes Computer Software Problem (1112); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Change healthcare investigated the reported issue and determined there was a software defect in change healthcare enterprise viewer (chev).The problem occurs when a scheduled study exists in a pacs patient record and a more recent performed study from the same patient record is opened in chev.Images from the opened (anchor) study are displayed in the viewport but the anchor study details and image thumbnails are not displayed on the patient timeline.The missing timeline information could potentially lead to a study context error.
 
Event or Problem Description
A neurosurgeon initially misinterpreted anchor images displayed in the viewport of the change healthcare enterprise viewer (chev) as a prior study.It was reported this caused the neurosurgeon to almost use the wrong image for surgery.No adverse consequences were reported.

Brand Name
CHANGE HEALTHCARE ENTERPRISE VIEWER
Common Device Name
ENTERPRISE VIEWER
Manufacturer (Section D)
CHANGE HEALTHCARE CANADA COMPANY
10711 cambie road
richmond, british columbia V6X 3 G5
CA  V6X 3G5
MDR Report Key11488096
Report Number8022257-2021-00001
Device Sequence Number17001904
Product Code LLZ
UDI-Device Identifier17540262010039
UDI-Public(01)17540262010039(10)020100
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K181185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1